# SDR A6WA2011081940770

- Difficulty date: August 19, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL; AREAS PF CORROSION, LT FLOOR SILL FROM FS 409+128 TO FS 559.00.  REMOVED CORROSION FROM LT FLOOR SILL (7 AREAS) FROM FS 409+128 TO FS 559.00.
